Oops that was a boo-boo! 

Think I just made a boo-boo with my meds 😁😁. Been taking lucrin (gnrh antagonist)for 6 days prior to my period which started yesterday and my protocol said to start gonal-f (fsh injection) when my period started. I tried calling the clinic to check with nurses but it was Sunday so we’re closed and could only leave a message. So took both injections anyway as that’s what I’ve done in the past and then I get a message this morning saying to wait 5 more days before taking the fsh injections!

I’m in a bit of a panic now. I suppose it just means that I won’t be suppressing for the length of time that was planned or maybe it will be ok to do as planned and stay on just lucrin for another 5 days and hope the one injection hasn’t woken ovaries up too much.

Oh dear, always something!! Waiting to hear from clinic with further instructions.

Advertisements

9 thoughts on “Oops that was a boo-boo! 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s